# SDR SWIA200719105

- Difficulty date: December 23, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 7,514 hours, 4,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 BEAM IS CRACKED ON LEFT SIDE, FOUND AT C-CHECK.  INSTALLED STA 280 BEAM AS PER CRJ700 SRM 51-42-06 AND REO 670-53-11-047.
